American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 407 found      Go to page: 1 2 3 4 > >>

[1] Mathieu Meyer and Shlomo Reisner. The isotropy constant and boundary properties of convex bodies. Proc. Amer. Math. Soc. 144 (2016) 3935-3947.
Abstract, references, and article information   
View Article: PDF

[2] Konrad J. Swanepoel. Sets of unit vectors with small subset sums. Trans. Amer. Math. Soc. 368 (2016) 7153-7188.
Abstract, references, and article information   
View Article: PDF

[3] Asuman Güven Aksoy and Grzegorz Lewicki. Characterization conditions and the numerical index. Contemporary Mathematics 672 (2016) 17-31.
Book volume table of contents   
View Article: PDF

[4] S. J. Dilworth, Denka Kutzarova and N. Lovasoa Randrianarivony. The transfer of property $(\beta)$ of Rolewicz by a uniform quotient map. Trans. Amer. Math. Soc. 368 (2016) 6253-6270.
Abstract, references, and article information
View Article: PDF

[5] Ghadeer Ghawadrah. Non-isomorphic complemented subspaces of the reflexive Orlicz function spaces $L^{\Phi}[0,1]$. Proc. Amer. Math. Soc. 144 (2016) 285-299.
Abstract, references, and article information   
View Article: PDF

[6] Imre Bárány, Daniel Hug and Rolf Schneider. Affine diameters of convex bodies. Proc. Amer. Math. Soc. 144 (2016) 797-812.
Abstract, references, and article information   
View Article: PDF

[7] V. P. Fonf, R. J. Smith and S. Troyanski. Boundaries and polyhedral Banach spaces. Proc. Amer. Math. Soc. 143 (2015) 4845-4849. MR 3391042.
Abstract, references, and article information   
View Article: PDF

[8] Michal Kraus. On the equivalence between coarse and uniform embeddability of quasi-Banach spaces into a Hilbert space. Proc. Amer. Math. Soc. 143 (2015) 4835-4844. MR 3391041.
Abstract, references, and article information   
View Article: PDF

[9] A. J. Guirao, V. Montesinos and V. Zizler. A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces. Proc. Amer. Math. Soc. 143 (2015) 3413-3420.
Abstract, references, and article information   
View Article: PDF

[10] Richard Aron, Yun Sung Choi, Sun Kwang Kim, Han Ju Lee and Miguel Martín. The Bishop-Phelps-Bollob\'as version of Lindenstrauss properties A and B. Trans. Amer. Math. Soc. 367 (2015) 6085-6101.
Abstract, references, and article information   
View Article: PDF

[11] M. D. Acosta, A. Kamińska and M. Mastyło. The Daugavet property in rearrangement invariant spaces. Trans. Amer. Math. Soc. 367 (2015) 4061-4078.
Abstract, references, and article information   
View Article: PDF

[12] V. V. Zhikov and S. E. Pastukhova. Uniform convexity and variational convergence. Trans. Moscow Math. Soc. 75 (2014) 205-231.
Abstract, references, and article information   
View Article: PDF

[13] Marek Cúth and Marián Fabian. Projections in duals to Asplund spaces made without Simons' lemma. Proc. Amer. Math. Soc. 143 (2015) 301-308.
Abstract, references, and article information   
View Article: PDF

[14] Åsvald Lima. On lifting the approximation property from a Banach space to its dual. Proc. Amer. Math. Soc. 143 (2015) 213-217.
Abstract, references, and article information   
View Article: PDF

[15] Robert Deville, Milen Ivanov and Sebastián Lajara. Construction of pathological G\^ateaux differentiable functions. Proc. Amer. Math. Soc. 143 (2015) 129-139.
Abstract, references, and article information   
View Article: PDF

[16] Petr Hájek and Jarno Talponen. Note on Kadets Klee property and Asplund spaces. Proc. Amer. Math. Soc. 142 (2014) 3933-3939.
Abstract, references, and article information   
View Article: PDF

[17] Ivar Ekeland and Walter Schachermayer. Optimal transport and the geometry of $L^{1}(\mathbb{R}^d)$. Proc. Amer. Math. Soc. 142 (2014) 3585-3596.
Abstract, references, and article information   
View Article: PDF

[18] S. J. Dilworth, Denka Kutzarova, G. Lancien and N. L. Randrianarivony. Asymptotic geometry of Banach spaces and uniform quotient maps. Proc. Amer. Math. Soc. 142 (2014) 2747-2762.
Abstract, references, and article information
View Article: PDF

[19] Luis A. Caffarelli and Michael G. Crandall. Relations between geometric convexity, doubling measures and property $\Gamma$. Proc. Amer. Math. Soc. 142 (2014) 2395-2406.
Abstract, references, and article information   
View Article: PDF

[20] Gilles Godefroy and Narutaka Ozawa. Free Banach spaces and the approximation properties. Proc. Amer. Math. Soc. 142 (2014) 1681-1687.
Abstract, references, and article information   
View Article: PDF

[21] Domingo García, Bogdan C. Grecu, Manuel Maestre, Miguel Martín and Javier Merí. Polynomial numerical indices of $\boldsymbol{C(K)}$ and $\boldsymbol{L_1(\mu)}$. Proc. Amer. Math. Soc. 142 (2014) 1229-1235.
Abstract, references, and article information   
View Article: PDF

[22] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information   
View Article: PDF

[23] Petr Hájek and Antonín Procházka. $C^k$-smooth approximations of LUR norms. Trans. Amer. Math. Soc. 366 (2014) 1973-1992.
Abstract, references, and article information
View Article: PDF

[24] S. K. Mercourakis and G. Vassiliadis. Equilateral sets in infinite dimensional Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 205-212.
Abstract, references, and article information   
View Article: PDF

[25] T. S. S. R. K. Rao. On intersections of ranges of projections of norm one in Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 3579-3586.
Abstract, references, and article information   
View Article: PDF

[26] María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre. The Bishop-Phelps-Bollob\'as Theorem for bilinear forms. Trans. Amer. Math. Soc. 365 (2013) 5911-5932.
Abstract, references, and article information   
View Article: PDF

[27] Jesús Suárez de la Fuente. The Kalton centralizer on $L_p[0,1]$ is not strictly singular. Proc. Amer. Math. Soc. 141 (2013) 3447-3451.
Abstract, references, and article information   
View Article: PDF

[28] Lixin Cheng, Duanxu Dai and Yunbai Dong. A sharp operator version of the Bishop-Phelps theorem for operators from $\ell_1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013) 867-872.
Abstract, references, and article information   
View Article: PDF

[29] N. J. Kalton. Uniform homeomorphisms of Banach spaces and asymptotic structure. Trans. Amer. Math. Soc. 365 (2013) 1051-1079.
Abstract, references, and article information   
View Article: PDF

[30] Ginés López Pérez and José Antonio Soler Arias. A tree characterization of the point of continuity property in general Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 4243-4245.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 407 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia